Rough singular integrals on product spaces.

Al-Salman, Ahmad; Al-Qassem, Hussain

International Journal of Mathematics and Mathematical Sciences (2004)

  • Volume: 2004, Issue: 65-68, page 3671-3684
  • ISSN: 0161-1712

How to cite

top

Al-Salman, Ahmad, and Al-Qassem, Hussain. "Rough singular integrals on product spaces.." International Journal of Mathematics and Mathematical Sciences 2004.65-68 (2004): 3671-3684. <http://eudml.org/doc/51792>.

@article{Al2004,
author = {Al-Salman, Ahmad, Al-Qassem, Hussain},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {rough singular integral operators; product spaces; block spaces; -boundedness; maximal operator; -boundedness},
language = {eng},
number = {65-68},
pages = {3671-3684},
publisher = {Hindawi Publishing Corporation, New York},
title = {Rough singular integrals on product spaces.},
url = {http://eudml.org/doc/51792},
volume = {2004},
year = {2004},
}

TY - JOUR
AU - Al-Salman, Ahmad
AU - Al-Qassem, Hussain
TI - Rough singular integrals on product spaces.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2004
PB - Hindawi Publishing Corporation, New York
VL - 2004
IS - 65-68
SP - 3671
EP - 3684
LA - eng
KW - rough singular integral operators; product spaces; block spaces; -boundedness; maximal operator; -boundedness
UR - http://eudml.org/doc/51792
ER -

NotesEmbed ?

top

You must be logged in to post comments.